# SDR 2012FA0000807

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: General aviation
- Aircraft: N628VZ
- Make and model: Amtr SLEPCEVSTORH
- Aircraft serial: 001
- Aircraft time: 20 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 20 hours
- System (JASC): 2810 · Fuel Storage
- Part: Indicator
- Part number: 10435
- Condition: Deteriorated
- Location: Fuel System
- Part time: 50 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PLUGGED FUEL FILTER. THE OUTSIDE MOUNTED STYLE FUEL GAUGES DISINTEGRATED USING 93 OCTANE AUTOMOBILE GASOLINE, IT MAY OR MAY NOT HAVE CONTAINED ETHANOL.  THE PLASTIC TUBE SHAPED FUEL GAUGE SWELLED AND ELONGATED ABOUT 1" WHEN COMPARED TO THE ORIGINAL, UNUSED PRODUCT. THE RESIN THAT ENCASED THE CORK FLOAT WAS DISSOLVED AND IS BELIEVED TO BE THE MATERIAL FOUND IN THE FUEL FILTER.
